# SDR UIEA2015072600373

- Difficulty date: July 25, 2015
- Submitted: July 27, 2015
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 78,517 hours, 16,433 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 2156604A
- Part serial: 137445B
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FIRE DETECTOR MALFUNCTIONED.   REPLACED AFT CARGO FIRE DETECTOR NR 2 IAW AMM 26-16-01 401, TESTED OK IAW AMM.
